Mixed partitions of sets of triples into small planes

Mathon, R. and Street, A. P. (2004) Mixed partitions of sets of triples into small planes. Discrete Mathematics, 284 1-3: 209-215. doi:10.1016/j.disc.2003.11.034

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Mathon, R.
Street, A. P.
Title Mixed partitions of sets of triples into small planes
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2004
Sub-type Article (original research)
DOI 10.1016/j.disc.2003.11.034
Volume 284
Issue 1-3
Start page 209
End page 215
Total pages 7
Editor P.L. Hammer
Place of publication The Netherlands
Publisher Elsevier BV
Collection year 2004
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract We continue our study of partitions of the set of all ((v)(3)) triples chosen from a v-set into pairwise disjoint planes with three points per line. We develop further necessary conditions for the existence of partitions of such sets into copies of PG(2, 2) and copies of AG(2, 3), and deal with the cases v = 13, 14, 15 and 17. These partitions, together with those already known for v = 12, 16 and 18, then become starters for recursive constructions of further infinite families of partitions. (C) 2004 Elsevier B.V. All rights reserved.
Keyword Mathematics
Partitions
Triple Systems
Fano Partitions
Affine Partitions
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:04:45 EST